# SDR AALA20150217006

- Difficulty date: February 17, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 47,143 hours, 19,046 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148A78137
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER 27 LT IS CRACKED AT FS 727+3, 3 INCH LONG CRACK IN RADIUS OF VERTICAL LEG.  REPAIRED IAW EA 53-038620 DATED 02 16 2015.
